# SDR ABXA9600163

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9912455501
- Condition: Corroded
- Location: Fs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LOWER FORWARD CARGO COMPARTMENT DOOR JAMB LOWER DOUBLER CORRODED.  REPAIRED DOOR JAMB DOUBLER IAW ABX REA D953-13204-MR.
